# SDR AWXA9800234

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342A010100
- Condition: Malfunctioned
- Location: Left
- Part time: 1,713 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEED 1 AND BLEED 2 FAULT.  DPI ISSUED MEL 36-11-01.  T/S FOUND TEMP THERMOSTAT CONTROL FAULTED.  REMOVED AND REPLACED PER AMM CHAP 36-11.  SYS OPS OK, NO FAULTS NOTED.  ALSO, REMOVED AND REPLACED BMC NR 2 AS PREC PER MC AMM CHAP 36.
